advertisement

Colds and flu

Question
Posted by: | 2019/05/20

Q.

medlemon and breathing

i took two sachets of medlemon and 1 flumel tablet yesterday night just before going to bed. During the night i had difficulties sleeping and had a sharp discomfort in my stomach. In the morning i again took another sachet, and am having terrible chest pains. Could this be related to the meds am taking.

Expert's Reply

A.

Flu expert
- 2019/05/21

Hi there
If you are on Flumel chronically (I presume so) then it must be the medlemon, and the double dose of medlemon could have affected the stomach, because it contains a high dose of aspirin. Rather stay away from anything containing aspirin or anti-inflammatory medication for a week or two, to protect your stomach. If the pain worsens today, rather go to the doctor. Good luck. 

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.